Next Article in Journal / Special Issue
The Riccati System and a Diffusion-Type Equation
Previous Article in Journal / Special Issue
Numerical Construction of Viable Sets for Autonomous Conflict Control Systems
Article Menu

Export Article

Open AccessArticle
Mathematics 2014, 2(2), 83-95; doi:10.3390/math2020083

Traveling Wave Solutions of Reaction-Diffusion Equations Arising in Atherosclerosis Models

Department of Mathematics and Informatics, "Gheorghe Asachi" Technical University of Iasi, Iasi 700506, Romania
Received: 31 December 2013 / Revised: 27 March 2014 / Accepted: 16 April 2014 / Published: 8 May 2014
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
View Full-Text   |   Download PDF [204 KB, uploaded 8 May 2014]

Abstract

In this short review article, two atherosclerosis models are presented, one as a scalar equation and the other one as a system of two equations. They are given in terms of reaction-diffusion equations in an infinite strip with nonlinear boundary conditions. The existence of traveling wave solutions is studied for these models. The monostable and bistable cases are introduced and analyzed.
Keywords: reaction-diffusion equations; nonlinear boundary conditions; traveling wave solutions reaction-diffusion equations; nonlinear boundary conditions; traveling wave solutions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Apreutesei, N. Traveling Wave Solutions of Reaction-Diffusion Equations Arising in Atherosclerosis Models. Mathematics 2014, 2, 83-95.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top